I am a 45 yr old woman who had brow lift plus upper/lower bleph to resolve brow ptosis, hooded eyelids and bags under eyes.
Had a brow lift, and upper/lower bleph 11 days ago. I think my doctor did a great job and I'm very pleased with the results. However, by day 4, I felt that the lubricating ointment (lacri-lube) was irritating my skin and eyes. I was told to keep using it and that the ingredients were so innocuous they couldn't be harming me. On day 6, had a follow-up appt., and was diagnosed with chemosis. I was told to step up the lacri-lube usage. By day 7, the chemosis was much, much worse. Both eyes were also extremely red, and my nose was very runny. On day 8, asked for and received an alternative Rx from my doc, who prescribed antibiotic ointment (bacitracin). Three days later, the chemosis has completely cleared up in both eyes. The redness & runny nose are also gone. The ingredients in OTC ointments like Lacri-lube and Bacitracin are very similar, save for the antibiotic component of Bac.
The experience was very positive and I'm happy with the results thus far. The only negative was the problem described above. I developed chemosis, and the treatment seemed to be making it worse.What happened here? Any theories? Anyone had a patient react to lubricating ointment?